# SDR AALA20141111005

- Difficulty date: October 23, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 45,960 hours, 18,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 654A000358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SILL PLATE HAS CORROSION BETWEEN FUSELAGE STATIONS 440 & 500.  R & R SILL PLATE IAW REPAIR DOCUMENT 51-10-05-1.
